Free Access
Volume 10, Number 3, July 2004
Page(s) 409 - 425
Published online 15 June 2004
  1. A. Auslender and J.-P. Crouzeix, Well behaved asymptotical convex functions. Ann. Inst. H. Poincaré, Anal. Non Linéaire 6 (1989) 101-121. [Google Scholar]
  2. A. Auslender, R. Cominetti and J.-P. Crouzeix, Convex functions with unbounded level sets. SIAM J. Optim. 3 (1993) 669-687. [Google Scholar]
  3. A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalities. Springer Monogr. Math. (2003). [Google Scholar]
  4. D. Azé and J.-N. Corvellec, On the sensitivity analysis of Hoffman constants for systems of linear inequalities. SIAM J. Optim. 12 (2002) 913-927. [Google Scholar]
  5. D. Azé, J.-N. Corvellec and R.E. Lucchetti, Variational pairs and applications to stability in nonsmooth analysis. Nonlinear Anal. 49 (2002) 643-670. [Google Scholar]
  6. D. Azé and J.-B. Hiriart-Urruty, Optimal Hoffman-type estimates in eigenvalue and semidefinite inequality constraints. J. Global Optim. 24 (2002) 133-147. [Google Scholar]
  7. J.V. Burke and M.C. Ferris, Weak sharp minima in mathematical programming. SIAM J. Control Optim. 31 (1993) 1340-1359. [Google Scholar]
  8. O. Cornejo, A. Jourani and C. Zălinescu, Conditioning and upper-Lipschitz inverse subdifferentials in nonsmooth optimization problems. J. Optim. Theory Appl. 95 (1997) 127-148. [Google Scholar]
  9. E. De Giorgi, A. Marino and M. Tosques, Problemi di evoluzione in spazi metrici e curve di massima pendenza (Evolution problems in metric spaces and curves of maximal slope). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 68 (1980) 180-187. [Google Scholar]
  10. I. Ekeland, Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Fabian, Subdifferentiability and trustworthiness in the light of the new variational principle of Borwein and Preiss. Acta Univ. Carolin. 30 (1989) 51-56. [Google Scholar]
  12. A.J. Hoffman, On approximate solutions of systems of linear inequalities. J. Res. Nat. Bur. Stand. 49 (1952) 263-265. [Google Scholar]
  13. A. Ioffe, Regular points of Lipschitz functions. Trans. Amer. Math. Soc. 251 (1979) 61-69. [Google Scholar]
  14. A. Ioffe, On the local surjection property. Nonlinear Anal. 11 (1987) 565-592. [Google Scholar]
  15. A. Ioffe, Variational methods in local and global non-smooth analysis, in Nonlinear Analysis, Differential Equations and Control, Montréal, 1998, F.H. Clarke and R.J. Stern Eds., Kluwer, Dordrecht, NATO Sc. Ser., C 528 (1999) 447-502. [Google Scholar]
  16. A. Ioffe, Towards metric theory of metric regularity, in Approximation, Optimization and Mathematical Economics, Guadeloupe, 1999, M. Lassonde Ed., Physica-Verlag, Heidelberg (2001) 165-176. [Google Scholar]
  17. M. Lassonde, First order rules for nonsmooth constrained optimization. Nonlinear Anal. 44 (2001) 1031-1056. [Google Scholar]
  18. B. Lemaire, Well-posedness, conditioning and regularization of minimization, inclusion and fixed-point problems. Pliska Stud. Math. Bulgar. 12 (1998) 71-84. [Google Scholar]
  19. A.S. Lewis and J.S. Pang, Error bounds for convex inequality systems , in Generalized Convexity, Generalized Monotonicity: Recent Results, Marseille, 1996, J.-P. Crouzeix et al. Eds., Kluwer, Dordrecht, Nonconvex Optim. Appl. 27 (1998). [Google Scholar]
  20. O.L. Mangasarian, Error bounds for nondifferentiable convex inequalities under a strong Slater constraint qualification. Math. Program. 83 (1998) 187-194. [Google Scholar]
  21. B.S. Mordukhovich, Metric approximations and necessary optimality conditions for general classes of nonsmooth extremal problems. Soviet Math. Dokl. 22 (1980) 526-530. [Google Scholar]
  22. B.S. Mordukhovich and Y. Shao, Differential characterizations of covering, metric regularity and Lipschitzian properties of multifunctions. Nonlinear Anal. 25 (1995) 1401-1428. [Google Scholar]
  23. K.F. Ng and X.Y. Zheng, Error bounds for lower semicontinuous functions in normed spaces. SIAM J. Optim. 12 (2001) 1-17. [Google Scholar]
  24. S. Simons, Subdifferentials of convex functions. Contemp. Math. 204 (1997) 217-246. [Google Scholar]
  25. M. Studniarski and D.E. Ward, Weak sharp minima: characterizations and sufficient conditions. SIAM J. Control Optim. 38 (1999) 219-236. [Google Scholar]
  26. Z. Wu and J. Ye, On error bounds for lower semicontinuous functions. Math. Program. 92 (2002) 301-314. [Google Scholar]
  27. Z. Wu and J. Ye, First-order and second-order conditions for error bounds. Preprint (2002). [Google Scholar]
  28. C. Zălinescu, Weak sharp minima, well behaving functions and global error bounds for convex inequalities in Banach spaces, in Optimization Methods and their Applications, V. Bulatov and V. Baturin Eds., Irkutsk, Baikal (2001) 272-284. [Google Scholar]
  29. C. Zălinescu, Convex Analysis in General Vector Spaces. World Scientific Publ. Co., River Edge, NJ (2002). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.